# SDR COEA201911129810

- Difficulty date: September 28, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Tee Fitting
- Part number: S54310234201
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 400025 HEAVY CHECK COE/MINOR REPAIR: L/H NACELLE PANEL LANDING FLANGE FOR THE INBOARD SIDE OF PANEL 477AB HAS FRETTING, LEVEL 2. CORRECTIVE ACTION: REPLACED WITH OEM PART.
